# SDR CAL950580

- Difficulty date: June 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14241
- Make and model: Boeing 7372C0
- Aircraft serial: 20070
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Cracked
- Location: Bs 727a
- Part time: 68,543 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GSO - INSPECTION FOUND A .25 INCH CRACK AT UPPER FORWARD FASTENER ON DOUBLER REPAIR AT BS 727A, S17L.  A DOUBLER REPAIR WAS INSTALLED IAW SRM 53-30-3, FIGURE 25, PAGE 87.  (X)
